MEDICINE
TRUSTED CARE
TRUSTED CARE
Shop by Concern
Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules are for the relief of headaches, migraine, backache, period pain, dental pain, neuralgi...
View full detailsViagra Connect is a new erectile dysfunction treatment which does not require a prescription. The first of its kind, Viagra Connect is a safe and d...
View full detailsNurofen Express Maximum Strength 400mg Tablets, target pain faster vs. standard ibuprofen.Headache, fever and aches and pains can strike at any tim...
View full detailsA one a day folic acid tablet. Studies have shown folic acid helps prevent Spina Bifida and other neural tube defects. This product should be taken...
View full detailsDulcolax Tablets are used to relieve the symptoms of constipation. Each tablet contains 5 mg of Bisacodyl which helps to gently stimulate the bowel...
View full detailsAn ointment to soothe the itch and irritation associated with haemorrhoids. Anusol plus HC ointment is specially designed to deal with the uncomfor...
View full details(Cetirizine) is a non-drowsy antihistamine used for the relief of the symptoms of hayfever (seasonal allergic rhinitis) and allergies such as dust ...
View full detailsHylo-Forte eye drops provides long lasting, more intensive treatment for moderate to severe dry eye symptoms Preservative and phosphate free Suita...
View full detailsPiriton Tablets provide fast relief from the symptoms of:Hayfever and other allergies e.g. pet, house dust mite & mould spore allergiesNettle r...
View full detailsPanadol Extra 500mg/65mg Soluble Effervescent Tablets contain specially formulated ingredients to provide additional pain relief. Effective against...
View full detailsFast, soothing relief from haemorrhoids (piles), pain, itch and irritation. Shrinks and relieves the discomfort of internal piles. Anusol supposito...
View full detailsCanesten Combi Pessary & Cream Clotrimazole is a treatment for thrush. The pessary and cream work together for the complete treatment of thrush...
View full detailsThe paracetamol in Calpol SixPlus Suspension is used to relieve pain such as teething pain and toothache, headache, migraine, neuralgia, sore throa...
View full detailsTelfast tablets contain an ingredient called fexofenadine hydrochloride, which belongs to a group of medications called antihistamines. When you ha...
View full detailsRowalief contains paracetamol. Paracetamol is a pain relieving, fever reducing medicinal product (analgesic and antipyretic). Paracetamol is used f...
View full detailsImodium Instant Melts are for the symptomatic treatment of acute diarrhoea and acute episodes of diarrhoea associated with Irritable Bowel Syndrome...
View full detailsSolpa-Extra can be taken by adults and children over 12 years old. Do not take with any other medicines containing paracetamol. How To Take Solpa-E...
View full detailsNurofen for Children 3m+ Orange is sugar free, with orange flavouring making it pleasant tasting for babies and children. This medicine contains ib...
View full detailsNexium Control Tablets 20mg is used in adults for the short-term treatment of reflux symptoms (for example, heartburn and acid regurgitation). Refl...
View full detailsAnusol Ointment provides effective soothing relief from discomfort and pain associated with internal and external piles, anal itching and cracked...
View full detailsRelactagel is a Bacterial Vaginosis Treatment. The lactic acid gel that is clinically proven to treat and prevent Bacterial Vaginosis (BV). Giving ...
View full detailsBuscopan Tablets have an antispasmodic action that specifically targets the source of abdominal cramping or the pain and discomfort associated with...
View full detailsCalpol Infant 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a p...
View full detailsAnusol Cream 23g has a vanishing base to minimise any staining on your underwear. Apply morning and night and after each bowel movement as necessar...
View full details